Quick Search:

Parametrization effects in the analysis of AMI Sunyaev-Zel’dovich observations

Olamaie, Malak ORCID: https://orcid.org/0000-0002-8129-2521, Rodríguez-Gonzálvez, Carmen, Davies, Matthew L., Feroz, Farhan, Franzen, Thomas M. O., Grainge, Keith J. B., Hobson, Michael P., Hurley-Walker, Natasha, Lasenby, Anthony N., Pooley, Guy G., Saunders, Richard D. E., Scaife, Anna M. M., Schammel, Michel, Scott, Paul F., Shimwell, Timothy W., Titterington, David J., Waldram, Elizabeth M. and Zwart, Jonathan T. L. (2012) Parametrization effects in the analysis of AMI Sunyaev-Zel’dovich observations. Monthly Notices of the Royal Astronomical Society, 421 (2). pp. 1136-1154.

Full text not available from this repository.
Item Type: Article
Status: Published
DOI: https://doi.org/10.1111/j.1365-2966.2011.20374.x
School/Department: School of Science, Technology and Health
URI: http://ray.yorksj.ac.uk/id/eprint/5107

University Staff: Request a correction | RaY Editors: Update this record